| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An account manager reported that during an intraocular lens (iol) implant procedure lens defective and lens was explanted at the initial procedure.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).